Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have been feeling tired from the morning with abnormal period. Am i pregnant?

hi i been feeling tired for few days from the morning when i get up until i go to bed and my heart beating fast sometimes. feeling headache too.My period unnormal this month was heavy flow on the first day and follow by some blood spot for 2 -3 day and it stop . Just wondering am i pregnent ?
Asked On : Wed, 30 Jun 2010
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Are you under any mental stress or anxiety?Mental stress can make you feel weak and increase your heart rate.Mental stress also affects your menstrual periods.When was your last menstrual period?When was your last sexual contact? I f you suspect pregnancy you can do an a urine pregnancy test after 2 weeks of a missed period..You cannot be pregnant if your menses was just a few days back..
Answered: Wed, 30 Jun 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor